# SDR 2002UALA01534

- Difficulty date: October 3, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 39,976 hours, 11,860 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB AT STA 741-743, RBL 68, STRINGER 17 RT AT WATERLINE 208 NEEDS REPLACING.  MAJOR REPAIR ACCOMPLISHED.  MID CABIN RT CREASE BEAM WAS REPLACED.
